# SDR 9500032702

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8877Z
- Make and model: Boeing 727225
- Aircraft serial: 21450
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Switch
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING 5 DEGREE FLAP TAKEOFF, AURAL WARNING HORN SOUNDED.  ABORTED DEPARTURE.  RECYCLED FLAPS AND SPEED BRAKES.  SECOND DEPARTURE ATTEMPT WAS NORMAL.  MAINTENANCE ADJUSTED FLAP POSITION SWITCH S196.  OPERATIONAL CHECK NORMAL.
